# SDR SWAA2023060152278

- Difficulty date: May 24, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE AFT ENTRY DOOR AND ON AFT GALLEY ARE INOP (L1076 & L1191)<[01] REPLACED BURNED OUT FUSE IN POWER SUPPLY M1672 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-804. EMERGENCY LIGHTS L1076 AND L1191 ARE NOW OPERATIVE.;[02] VERIFIED CORRECTIVE ACTION 1
